University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Bifurcations from relative equilibria of Hamiltonian systems

Roberts, RM and Dias, MERD (1997) Bifurcations from relative equilibria of Hamiltonian systems NONLINEARITY, 10 (6). pp. 1719-1738.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Roberts, RMm.roberts@surrey.ac.ukUNSPECIFIED
Dias, MERDUNSPECIFIEDUNSPECIFIED
Date : 1 November 1997
Identification Number : 10.1088/0951-7715/10/6/015
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Physics, Mathematical, Mathematics, Physics, MATHEMATICS, APPLIED, PHYSICS, MATHEMATICAL, REDUCED SPACES, SYMMETRY
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:45
Last Modified : 17 May 2017 14:58
URI: http://epubs.surrey.ac.uk/id/eprint/832546

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800